标题:EXACT SOLUTIONS FOR FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS BY PROJECTIVE RICCATI EQUATION METHOD
作者:Zheng, Bin
作者机构:[Zheng, B]Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.
通讯作者:Zheng, Bin
通讯作者地址:[Zheng, B]Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.
来源:UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
出版年:2015
卷:77
期:1
页码:99-108
关键词:Projective Riccati equation method; Fractional partial differential; equation; Exact solution; Nonlinear fractional complex transformation;; Fractional Whitham-Broer-Kaup equation; Fractional Sharma-Tasso-Olever; equation
摘要:In this paper, the projective Riccati equation method is applied to find exact solutions for fractional partial differential equations in the sense of modified Riemann-Liouville derivative. Based on a nonlinear fractional complex transformation, a certain fractional partial differential equation can be turned into another ordinary differential equation of integer order. For illustrating the validity of this method, we apply it to solve the space-time fractional Whitham-Broer-Kaup (WBK) equations and the time fractional Sharma-Tasso-Olever (STO) equation, and as a result, some new exact solutions for them are established.
收录类别:EI;SCIE
WOS核心被引频次:3
资源类型:期刊论文
TOP